# SDR DALA2015071304324

- Difficulty date: July 12, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND TOOL DAMAGE ON RT WING L/E, XOS 248.  THE WING L/E WAS REPAIR IAW SRM 57-06A, PARA 9. HFEC INSPECTION WAS ACCOMPLISHED IAW NDT SPM 06-10-01.001.
